# SDR SWIA202162173

- Difficulty date: October 25, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 38,738 hours, 35,526 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 763411 : QTY 07 MIS-DRILLED HOLES RH H/STAB LOWER SKIN O/B RIB NO 9. REF REO601R-55-11-699 DATED 2021-10-22 REV --   (FLIGHT 5459 - FILED CLOSED)   REPAIRED MIS-DRILLED HOLES IN RH HORZONTAL STAB LOWER SKIN BETWEEN RIB #7 - RIB #9 AND F/SPAR 20% - R/SPAR 65% IN REF TO REO 601R-55-11-700, REV--, DATED 2021-11-03. COMPLIED WITH TASK CARD 51-900-1003-SKY. COMPLIED WITH FORM M-337. REF CP 23766729 FOR SPECIFIC AIRWORTHINESS LIMITATIONS.
